Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ljtanner2

severe skin reaction on accutane

Recommended Posts

my son went to derm today.. he said he was very sensitive to the accutane and had him stop. He has really bad back acne and was taking 40 mg .It really did a number on his backand neck.severe boils and cysts that would bleed and oze The doc said the tane was doing its job to well and he needed to clear that up with domeboro compress then go ack on 20 mg every other day. anyone else have anything like this?? thanks

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×